Journal of Differential Geometry

The four-vertex theorem in hyperbolic space

Curtis M. Fulton

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 4, Number 2 (1970), 255-256.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214429389

Digital Object Identifier
doi:10.4310/jdg/1214429389

Mathematical Reviews number (MathSciNet)
MR0264531

Zentralblatt MATH identifier
0194.52602

Subjects
Primary: 53.30

Citation

Fulton, Curtis M. The four-vertex theorem in hyperbolic space. J. Differential Geom. 4 (1970), no. 2, 255--256. doi:10.4310/jdg/1214429389. https://projecteuclid.org/euclid.jdg/1214429389


Export citation